Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 245458, 11 pages
http://dx.doi.org/10.1155/2012/245458
Research Article

Global Error Bound Estimation for the Generalized Nonlinear Complementarity Problem over a Closed Convex Cone

1School of Sciences, Linyi University, Shandong, 276005 Linyi, China
2School of Management Science, Qufu Normal University, Shandong, 276800 Rizhao, China

Received 10 February 2012; Accepted 28 April 2012

Academic Editor: Zhenyu Huang

Copyright © 2012 Hongchun Sun and Yiju Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongchun Sun and Yiju Wang, “Global Error Bound Estimation for the Generalized Nonlinear Complementarity Problem over a Closed Convex Cone,” Journal of Applied Mathematics, vol. 2012, Article ID 245458, 11 pages, 2012. https://doi.org/10.1155/2012/245458.